Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalence of integrals


Author: J. A. Chatfield
Journal: Proc. Amer. Math. Soc. 38 (1973), 279-285
MSC: Primary 26A39
MathSciNet review: 0311847
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ R$ is the set of real numbers and $ N$ is the set of nonnegative real numbers, each of $ G$ and $ F$ is a function from $ R \times R$ to $ N$. All integrals considered are of the subdivision-refinement type. This paper gives necessary and sufficient conditions for $ \int_a^b {F = } \int_a^b G $. A necessary and sufficient condition for $ \int_a^b {{G^2} = 0} $ is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A39

Retrieve articles in all journals with MSC: 26A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0311847-8
PII: S 0002-9939(1973)0311847-8
Keywords: Sum integrals, product integrals, subdivision-refinement type integrals, equivalence of integrals
Article copyright: © Copyright 1973 American Mathematical Society